# SDR RU3A02008

- Difficulty date: September 24, 2002
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N57
- Make and model: Lear 60LEAR
- Aircraft serial: 039
- Engine: Pwa PW305A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Sticking
- Location: Rt Engine
- Part time: 3,318 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW FELT VIBRATION IN AIRCRAFT.  SUSPECT COMPRESSOR STALLS ON NR 2 ENGINE.  ADVANCED AND RETARDED THROTTLE ON NR 2 ENGINE AND NOTICED ENGINE POPPING AND VIBRATION.  NR 2 ENGINE SET AT 88 PERCENT N2, WHERE IT RAN SMOOTH.  RETURNED KOKC.  ON LANDING, BOTH ENGINES IN REVERSE (IDLE) AT 40 KTS.  ITT RISING THROUGH 900 DEG CELSIUS AND ENGINE POPPING.  SECURED ENGINE.  THE TEARDOWN REPORT INDICATES THE REPORTED OVER TEMPERATURE CONDITION CAN MOST LIKELY BE ATTRIBUTED TO THE FAULTY BLEED VALVES AND SOLENOID.  (M)
